# SDR HALA0700071

- Difficulty date: February 28, 2007
- Submitted: March 3, 2007
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 66,779 hours, 12,124 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - "AILERON LOCKOUT" EICAS MESSAGE ILLUMINATED AT HIGH SPEED, MOMENTARILY DURING CLIMB A/C >=290KIAS.  T/S PER FIM 27-11-00/101 FIG 104 BLKS 1-5-10-15.  SYS IS OK.
